# SDR SWIA200820655

- Difficulty date: December 13, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7774
- Aircraft time: 13,913 hours, 12,316 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2522 - NOSE GEAR DID NOT RETRACT AFTER TAKEOFF.  SERVICED NLG STRUT.
